MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE
Catalog Number 42532007501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted additional associated products 42502806601 femur trabecular metal (cr) standard porous lot# 65561161, 42512200513 articular surface fixed bearing (uc) left 13mm lot# 65367407.
 
Event or Problem Description
It was reported patient was revised one year, nine months post procedure due to pain and stiffness (aseptic).Femoral, tibial and bearing were revised.The patella was not revised.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified three explanted components from a total knee arthroplasty: a polyethylene tibial insert (top), a tibial baseplate (middle), and a femoral component (bottom).The tibial baseplate and femoral component have adherent biological tissue.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Operative notes provided and reviewed state that the patient underwent a robotic-assisted left total knee arthroplasty.Mild osteoarthritis was noted.Trial and definitive implants were reported stable through range of motion, and a layered closure was performed.The patient was subsequently revised due to pain and stiffness (aseptic).During this revision, the femoral, tibial, and bearing components were explanted and replaced; the patella component was retained.Complaint is confirmed based on operative notes provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21277400
Report Number3007963827-2025-00034
Device Sequence Number15791636
Product Code JWH
UDI-Device Identifier00889024471078
UDI-Public(01)00889024471078(17)300228(10)64588501
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number42532007501
Device Lot Number64588501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG